# SDR DALA2022121908175

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FLOOR SUPPORT AT STA Y=160-195. ORIGINAL THICKNESS IS 0.071 IN AND MINIMUM REMAINING THICKNESS IS 0.025 IN, THEREFORE THE AREA IS OUT OF LIMITS IN REF NRC 00352 AT PAX CABIN (CPAX)(W1). SUMMARY OF NRC 00457: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=160-195 AT PAX CABIN WAS FABRICATED AND REPLACED PER DWG 9936534-7 REV: VW AND B717-200 SRM 51-41-05-0G PAR 8. (LP #2541732)
